# SDR MASA200700056

- Difficulty date: January 25, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 19,627 hours, 15,338 cycles
- Engine: Ge CF343B1
- Engine time: 13,627 hours, 10,849 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Condition: Departed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ASH 2985 DEN - DURING CRUISE FLIGHT, THE CREW HEARD A LOUD POP FOLLOWED BY A LOUD BANG THEN RECEIVED A NR 1 ENGINE OIL PRESS WARNING.  THE CREW THEN ISOLATED THE ENGINE, DECLARED AND EMERGENCY AND RETURNED TO THE FIELD.  MX FOUND THE FAN SECTION FWD OF THE BY-PASS GUIDE VANES DEPARTED THE ENGINE ALONG WITH THE T/R ASSY INLET COWL FAN COWL AND HAD DONE DAMAGE TO THE PYLON AND FUSELAGE SKIN AFT OF THE PRESSURE BULKHEAD.  CVR AND FDR CB'S WERE PULLED BY MX.  A/C IS CURRENTLY OUT OF SERVICE.
